American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Michal Kraus. On the equivalence between coarse and uniform embeddability of quasi-Banach spaces into a Hilbert space. Proc. Amer. Math. Soc. 143 (2015) 4835-4844.
Abstract, references, and article information   
View Article: PDF

[2] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc. 366 (2014) 5409-5430.
Abstract, references, and article information   
View Article: PDF

[3] Spencer Dowdall, Moon Duchin and Howard Masur. Spheres in the curve complex. Contemporary Mathematics 590 (2013) 1-8.
Book volume table of contents   
View Article: PDF

[4] Leonid V. Kovalev. Sharp distortion growth for bilipschitz extension of planar maps. Conform. Geom. Dyn. 16 (2012) 124-131.
Abstract, references, and article information   
View Article: PDF

[5] Koji Fujiwara and Tetsu Toyoda. Random groups have fixed points on {$\mathrm{CAT}(0)$} cube complexes. Proc. Amer. Math. Soc. 140 (2012) 1023-1031. MR 2869086.
Abstract, references, and article information   
View Article: PDF

[6] Nick Wright. Simultaneous metrizability of coarse spaces. Proc. Amer. Math. Soc. 139 (2011) 3271-3278. MR 2811282.
Abstract, references, and article information   
View Article: PDF

[7] Thomas Foertsch and Viktor Schroeder. Group actions on geodesic Ptolemy spaces. Trans. Amer. Math. Soc. 363 (2011) 2891-2906. MR 2775791.
Abstract, references, and article information   
View Article: PDF

[8] Bobo Hua. Harmonic functions of polynomial growth on singular spaces with nonnegative Ricci curvature. Proc. Amer. Math. Soc. 139 (2011) 2191-2205. MR 2775397.
Abstract, references, and article information   
View Article: PDF

[9] Mamoru Tanaka. The energy of equivariant maps and a fixed-point property for Busemann nonpositive curvature spaces. Trans. Amer. Math. Soc. 363 (2011) 1743-1763. MR 2746663.
Abstract, references, and article information   
View Article: PDF

[10] Daniel Meyer. Bounded turning circles are weak-quasicircles. Proc. Amer. Math. Soc. 139 (2011) 1751-1761. MR 2763763.
Abstract, references, and article information   
View Article: PDF

[11] Slobodan N. Simic. A lower bound on the subriemannian distance for Hölder distributions. Proc. Amer. Math. Soc. 138 (2010) 3293-3299. MR 2653959.
Abstract, references, and article information   
View Article: PDF

[12] Sean Li. Compression bounds for wreath products. Proc. Amer. Math. Soc. 138 (2010) 2701-2714. MR 2644886.
Abstract, references, and article information   
View Article: PDF

[13] L. Nguyen Van Thé. Structural Ramsey theory of metric spaces and topological dynamics of isometry groups. Memoirs of the AMS 206 (2010) MR 2667917.
Book volume table of contents   

[14] Tim Austin, Assaf Naor and Yuval Peres. The wreath product of $\mathbb {Z}$ with $\mathbb {Z}$ has Hilbert compression exponent $\frac {2}{3}$. Proc. Amer. Math. Soc. 137 (2009) 85-90. MR 2439428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Julien Melleray. Compact metrizable groups are isometry groups of compact metric spaces. Proc. Amer. Math. Soc. 136 (2008) 1451-1455. MR 2367119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. Buyalo and N. Lebedeva. Dimensions of locally and asymptotically self-similar spaces. St. Petersburg Math. J. 19 (2008) 45-65. MR 2319510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] F. Baudier and G. Lancien. Embeddings of locally finite metric spaces into Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 1029-1033. MR 2361878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stephen M. Buckley and David A. Herron. Uniform spaces and weak slice spaces. Conform. Geom. Dyn. 11 (2007) 191-206. MR 2346216.
Abstract, references, and article information   
View Article: PDF

[19] Sanjeev Arora, James R. Lee and Assaf Naor. Euclidean distortion and the sparsest cut. J. Amer. Math. Soc. 21 (2008) 1-21. MR 2350049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Manor Mendel and Assaf Naor. Some applications of Ball's extension theorem. Proc. Amer. Math. Soc. 134 (2006) 2577-2584. MR 2213735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William B. Johnson and N. Lovasoa Randrianarivony. $\ell_p$ ($p>2$) does not coarsely embed into a Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 1045-1050. MR 2196037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] N. Lovasoa Randrianarivony. Characterization of quasi-Banach spaces which coarsely embed into a Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 1315-1317. MR 2199174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Juraj Simko. Metrizable and $\mathbb{R}$-metrizable betweenness spaces. Proc. Amer. Math. Soc. 127 (1999) 323-325. MR 1458264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. C. Perry. Lipscomb's universal space is the attractor of an infinite iterated function system . Proc. Amer. Math. Soc. 124 (1996) 2479-2489. MR 1346984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ulrich Everling. Isometries of spheres . Proc. Amer. Math. Soc. 123 (1995) 2855-2859. MR 1277108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] I. G. Nikolaev. Bounded curvature closure of the set of compact Riemannian manifolds. Bull. Amer. Math. Soc. 24 (1991) 171-177. MR 1056559.
Abstract, references, and article information   
View Article: PDF

[27] B. Roth and W. Whiteley. Tensegrity frameworks . Trans. Amer. Math. Soc. 265 (1981) 419-446. MR 610958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. E. Valentine and S. G. Wayment. The Ceva property characterizes real, strictly convex Banach spaces . Proc. Amer. Math. Soc. 78 (1980) 559-567. MR 556633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Julian Lowell Coolidge. The metrical aspect of the line-sphere transformation . Trans. Amer. Math. Soc. 12 (1911) 43-69. MR 1500880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. Morley. On the metric geometry of the plane $n$-line . Trans. Amer. Math. Soc. 1 (1900) 97-115. MR 1500528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia